# SDR SWAA2022100678801

- Difficulty date: September 16, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-466793 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[02] TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:B16152123; DUE DATE: 09-APR-23 AND PRECISION RADIUS GAUGE P/N:2204A3; S/N:AE-408652; DUE DATE: 29-JAN-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. MATERIAL USED: KIT T-SECTION P/N:55100003-01. CRACK LENGTH IS: 0.280 INCHES. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:B16152123; DUE DATE: 09-APR-23.  SEE INDIVIDUAL SIGN OFFS BELOW.;[05] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. MATERIAL USED: KIT T-SECTION P/N:55100003-01. CRACK LENGTH IS: 0.280 INCHES. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:B16152123; DUE DATE: 09-APR-23.  SEE INDIVIDUAL SIGN OFFS BELOW. RII
